Toscani Giuseppe
TitoloCitata daAnno
On convex Sobolev inequalities and the rate of convergence to equilibrium for Fokker-Planck type equations
A Arnold, P Markowich, G Toscani, A Unterreiter
Taylor & Francis Group 26 (1-2), 43-100, 2001
3792001
Entropy dissipation methods for degenerate parabolic problems and generalized sobolev inequalities
JA Carrillo, A Jüngel, PA Markowich, G Toscani, A Unterreiter
Monatshefte für Mathematik 133 (1), 1-82, 2001
3292001
Asymptotic L 1 -decay of Solutions of the Porous Medium Equation to Self-similarity
JA Carrillo, G Toscani
Indiana University Mathematics Journal, 113-142, 2000
2992000
Asymptotic flocking dynamics for the kinetic Cucker–Smale model
JA Carrillo, M Fornasier, J Rosado, G Toscani
SIAM Journal on Mathematical Analysis 42 (1), 218-236, 2010
2812010
Kinetic models of opinion formation
G Toscani
Communications in mathematical sciences 4 (3), 481-496, 2006
2122006
Particle, kinetic, and hydrodynamic models of swarming
JA Carrillo, M Fornasier, G Toscani, F Vecil
Mathematical modeling of collective behavior in socio-economic and life …, 2010
1952010
Interacting multiagent systems: kinetic equations and Monte Carlo methods
L Pareschi, G Toscani
OUP Oxford, 2013
1772013
Diffusive relaxation schemes for multiscale discrete-velocity kinetic equations
S Jin, L Pareschi, G Toscani
SIAM Journal on Numerical Analysis 35 (6), 2405-2439, 1998
1751998
Uniformly accurate diffusive relaxation schemes for multiscale transport equations
S Jin, L Pareschi, G Toscani
SIAM Journal on Numerical Analysis 38 (3), 913-936, 2000
1672000
Diffusive limit for finite velocity Boltzmann kinetic models
PL Lions, G Toscani
Revista Matematica Iberoamericana 13 (3), 473-513, 1997
1631997
Mathematical topics in nonlinear kinetic theory
N Bellomo, A Palczewski, G Toscani
World Scientific, 1988
1581988
On a kinetic model for a simple market economy
S Cordier, L Pareschi, G Toscani
Journal of Statistical Physics 120 (1-2), 253-277, 2005
1552005
Probability metrics and uniqueness of the solution to the Boltzmann equation for a Maxwell gas
G Toscani, C Villani
Journal of statistical physics 94 (3-4), 619-637, 1999
1551999
An asymptotic-preserving well-balanced scheme for the hyperbolic heat equations
L Gosse, G Toscani
Comptes Rendus Mathematique 334 (4), 337-342, 2002
1362002
The Wasserstein gradient flow of the Fisher information and the quantum drift-diffusion equation
U Gianazza, G Savaré, G Toscani
Archive for rational mechanics and analysis 194 (1), 133, 2009
1342009
One-dimensional kinetic models of granular flows
G Toscani
ESAIM: Mathematical Modelling and Numerical Analysis 34 (6), 1277-1291, 2000
1322000
Long-time asymptotics of kinetic models of granular flows
H Li, G Toscani
Archive for rational mechanics and analysis 172 (3), 407-428, 2004
1242004
Sharp entropy dissipation bounds and explicit rate of trend to equilibrium for the spatially homogeneous Boltzmann equation
G Toscani, C Villani
Communications in mathematical physics 203 (3), 667-706, 1999
1241999
Mathematical modeling of collective behavior in socio-economic and life sciences
G Naldi, L Pareschi, G Toscani
Springer Science & Business Media, 2010
1222010
Metrics for probability distributions and the trend to equilibrium for solutions of the Boltzmann equation
G Gabetta, G Toscani, B Wennberg
Journal of statistical physics 81 (5-6), 901-934, 1995
1191995
Il sistema al momento non può eseguire l'operazione. Riprova più tardi.
Articoli 1–20